# SDR FDEA201205211914

- Difficulty date: May 21, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 49,149 hours, 9,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHT LENS ASSY WILL NOT STAY IN PLACE.  REPLACED BROKEN RETAINERS IAW SMP. OPS CKS OK.  OK FOR SERVICE.
